U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

i have 56 assorted pills ( singergix, adalat (nifedipine) cc, cozaar, arcoxia, altruline, also a 2.5mg clonazepam what happens if i ingest all of it at once?

3 doctor answers7 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
56 pills....!: If you have 56 pills, you have way, way too many medicines. You should package them all up in a sack and take them down to your doctor, sit down with him/her go through them one by one, and decide what's essential, what's out of date, and what may be unnecessary.
Dr. Stuart Wasser
Addiction Medicine 35 years experience
See below : I have to be real concerned that you would even consider taking these pills "all at once" if you are looking to get high dont. The effects are too unpredictable. If your motivation is to hurt yourself, get to a doc or er (or call 911) as soon as possible.
Dr. Pamela Pappas
Psychiatry 42 years experience
Really BAD idea: You must know it would be a really bad idea to ingest all those pills at once. If you're in crisis, you can call 1-800-273-talk (8255). They answer 24/7. I agree with my colleague about going over with your doctor what pills are needed and what ones aren't. A psychiatric evaluation would be a good idea also, to see what has you upset enough to want to overdose, and how best to help you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.